Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had heavy periods, bleeding during sex. Had endo biopsy. Diagnosed previously with uterine fibroid. Symptoms of a fibroid?

I am a 40 year old woman, just had endo biopsy and PAP this past Fri. Have had heavy periods and also some bleeding during sex, off and on while NOT menstruating. I have been diagnosed previous to Fridays tests with a significant sized uterine fibroid. Could all the symptoms I described really be caused by a fibroid?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Fibroids, particularly when small, may be entirely asymptomatic. Symptoms depend on the location of the lesion and its size. Important symptoms include abnormal gynecologic hemorrhage, heavy or painful periods, abdominal discomfort or bloating back ache.So your heavy period might be due to fibroid.
Keep in touch with your doctor.
Answered: Thu, 18 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor